Open Access
Translator Disclaimer
March 2013 Noncommutative Poisson brackets on Loday algebras and related deformation quantization
Kyousuke Uchino
J. Symplectic Geom. 11(1): 93-108 (March 2013).

Abstract

Given a Lie algebra, there uniquely exists a Poisson algebra that is called a Lie–Poisson algebra over the Lie algebra. We will prove that given a Loday/Leibniz algebra there exists uniquely a noncommutative Poisson algebra over the Loday algebra. The noncommutative Poisson algebras are called the Loday–Poisson algebras. In the super/graded cases, the Loday–Poisson bracket is regarded as a noncommutative version of classical (linear) Schouten–Nijenhuis bracket. It will be shown that the Loday–Poisson algebras form a special subclass of Aguiar’s dual-prePoisson algebras. We also study a problem of deformation quantization over the Loday–Poisson algebra. It will be shown that the polynomial Loday–Poisson algebra is deformation quantizable and that the associated quantum algebra is Loday’s associative dialgebra.

Citation

Download Citation

Kyousuke Uchino. "Noncommutative Poisson brackets on Loday algebras and related deformation quantization." J. Symplectic Geom. 11 (1) 93 - 108, March 2013.

Information

Published: March 2013
First available in Project Euclid: 1 March 2013

zbMATH: 1278.53084
MathSciNet: MR3022922

Rights: Copyright © 2013 International Press of Boston

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.11 • No. 1 • March 2013
Back to Top